# SDR UPS06445948

- Difficulty date: December 30, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B100983
- Condition: Cracked
- Location: Keelbeam Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX AIR CONDITIONING BAY KEEL BEAM BOX LT EXTERNAL VERTICAL STIFFENER FOUND CRACKED AT BS 983 LBL 9" LOWER AREA, CRACK LENGTH 2".  FX AIR CONDITIONING BAY KEEL BEAM BOX AT BS 983 LBL 9" VERTICAL STIFFENER REPLACED IAW SRM 51-10-01 PG 9.
